MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 5101
Medical Device Problem Codes High impedance (1291); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with a rechargeable snm ipg had a red-light error on their remote that would not clear.All high (open) impedances were discovered, and the error could not be cleared in clinic.A successful revision was done on the patient, with both lead and battery replaced.The patient was doing well post procedure.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block d10: model number/catalog number: 1201.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: snm tined lead.Unique identifier (udi) #(b)(4).Block g4: premarket / 510(k) # - additional premarket/510(k) p190006.H11: investigation details the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, device was discarded.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of caused not established.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50614759
Report Number2124215-2026-47122
Device Sequence Number16137961
Product Code EZW
UDI-Device Identifier10810005340479
UDI-Public(01)10810005340479(11)230626(17)260626
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/26/2026
Device Model Number5101
Device Catalogue Number5101
Device Lot NumberAX1G192378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale